# SDR MWEA97333

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer Boss
- Condition: Gouged
- Location: Ctr Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, CTR WING TANK STR 11 RT FWD ATTACH BOLT BOSS EXCESS TOOLING MARKS/GOUGING.  MAINT REPAIRED IAW DAC TELEX SVC-MSP-0217/GLP 21 FEB 97.
